Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can high TSH and low testosterone causes erection problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 291 Questions
Hello Dr. I have done a TSH test and my count is 24.4 my testesrone level is also very low which is effecting my erections please advice what medication to take to increase testesrone level and libido.
Posted Sat, 14 Dec 2013 in General Health
Answered by Dr. Hari Om Chandrakar 1 hour later
Brief Answer: External Steroid Preprations. Detailed Answer: Hi, I had gone through your query and understand your concerns. The normal range for TSH values diifers from one lab to another, but most of the time, the values from 2-5 uU/ml is considered to be normal value. Your value 24.4 uU/ml is definetly in higher range than normal,which is due to T3 and T4 deficiency in the body, causing TSH to rise, and thats why there is need of external Thyroid hormone of 100u gram dosage. There are many causes of loss of libido and, one of the cause is hypothyroidism. If there is low testosterone values in your blood ,you are advised to have regular injections of external testosterone prepration compounds to improve erections and loss of libido and also you are advised to consume some OTC drugs like Sildenafil to prolong the erection. You can meet nearby STD clinic physician to have those injections/drugs prescribed. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Dr Hari Om Chandrakar MBBS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor